[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.94.5. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
May 1985

Titanium PigmentationAn Electron Probe Microanalysis Study

Author Affiliations

From the Department of Dermatology, La Grave Hospital (Drs Dupre, Touron, Lassere, Bonafe, and Viraben), and the Department of Metallurgy, National School of Aeronautics and Space (Dr Daste), Toulouse, France.

Arch Dermatol. 1985;121(5):656-658. doi:10.1001/archderm.1985.01660050108026
Abstract

• A patient had an unusual pigmentary disease induced by titanium dioxide. The use of a topical cream containing titanium dioxide caused a xanthomalike appearance on the patient's penis. Electron probe microanalysis was valuable in establishing the cause of this balanitis.

(Arch Dermatol 1985;121:656-658)

×